# SDR SWAA970888

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND SHEAR TIES CRACKED AT BS 360 BELOW S14L, AT BS 520, ABOVE S22L AND BETWEEN S27R AND 28R.  REPAIRED PER BOEING SRM.
